Commuting mappings and fixed points G Jungck The American Mathematical Monthly 83 (4), 261-263, 1976 | 1571 | 1976 |
Fixed points for set valued functions without continuity G Jungck, BE Rhoades Indian J. pure appl. Math. 29 (3), 227-238, 1998 | 1389 | 1998 |
Common fixed point results for noncommuting mappings without continuity in cone metric spaces M Abbas, G Jungck Journal of Mathematical Analysis and Applications 341 (1), 416-420, 2008 | 1067 | 2008 |
Common fixed points for noncontinuous nonself maps on nonmetric spaces G Jungck FAR EASTERN JOURNAL OF MATHEMATICS AND SCIENCE 4 (2), 199-215, 1996 | 916 | 1996 |
Fixed point theorems for occasionally weakly compatible mappings G Jungck, BE Rhoades Fixed point theory 7 (2), 287-296, 2006 | 401 | 2006 |
Compatible mappings of type (A) and common fixed points G Jungck Math. Japonica 38 (2), 381-390, 1993 | 397 | 1993 |
Common fixed points for commuting and compatible maps on compacta G Jungck Proceedings of the American Mathematical Society 103 (3), 977-983, 1988 | 368 | 1988 |
Common fixed point theorems for weakly compatible pairs on cone metric spaces G Jungck, S Radenovic, S Radojevic, V Rakocevic Fixed point theory and Applications 2009, 1-13, 2009 | 299 | 2009 |
Compatible mappings and common fixed points (2) G Jungck International Journal of Mathematics and Mathematical Sciences 11 (2), 285-288, 1988 | 235 | 1988 |
Compatible maps and invariant approximations G Jungck, N Hussain Journal of Mathematical Analysis and Applications 325 (2), 1003-1012, 2007 | 124 | 2007 |
Fixed point theorems in best approximation theory G.JUNGCK,S.SESSA Mathematica japonicae 42 (2), 249-252, 1995 | 119 | 1995 |
Some fixed point theorems for compatible maps G Jungck, BE Rhoades Internat. J. Math. Math. Sci 16 (3), 417-428, 1993 | 109 | 1993 |
Common fixed point and invariant approximation results for noncommuting generalized (f, g)-nonexpansive maps N Hussain, G Jungck Journal of Mathematical Analysis and Applications 321 (2), 851-861, 2006 | 98 | 2006 |
Fixed points via “biased maps” G Jungck, HK Pathak Proceedings of the American Mathematical Society 123 (7), 2049-2060, 1995 | 94 | 1995 |
Common fixed points of compatible mappings SM Kang, YJ Cho, G Jungck International Journal of Mathematics and Mathematical Sciences 13, 61-66, 1990 | 91 | 1990 |
On generalizations of the Meir-Keeler type contraction maps: Corrections G Jungck, KB Moon, SH Park, BE Rhoades Journal of Mathematical Analysis and Applications 180 (1), 221-222, 1993 | 74 | 1993 |
On a fixed point theorem of Fisher and Sessa G Jungck International Journal of Mathematics and Mathematical Sciences 13 (3), 497-500, 1990 | 59 | 1990 |
A common fixed point theorem of Meir and Keeler type YJ Cho, PP Murthy, G Jungck International Journal of Mathematics and Mathematical Sciences 16 (4), 669-674, 1993 | 45 | 1993 |
Periodic and fixed points, and commuting mappings G Jungck Proceedings of the American Mathematical Society 76 (2), 333-338, 1979 | 38 | 1979 |
Common fixed point theorems for compatible self-maps of Hausdorff topological spaces GF Jungck Fixed Point Theory and Applications 2005, 1-9, 2005 | 36 | 2005 |